# SDR C2X2008F00017

- Difficulty date: August 4, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 17,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CURRENTLY IN A C-CHECK STATUS AND THE LT FUSELAGE WAS FOUND GOUGED AND DENTED AT FR19.  MAINTENANCE CUT OUT THE AREA AND FABRICATED A NEW REPAIR IAW EC5330-01824.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.  (S)
